Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 178, NWS Wilmington, OH

August 28, 20164 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 28, 2016, 6:23 PM EDT for 4 counties in Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2016, 6:23 PM EDT (22:23 UTC)
Expired
Aug 28, 2016, 7:00 PM EDT
In force
37 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, OH, Highland County, OH, Pike County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

166 
WUUS51 KILN 282223
SVRILN
OHC001-071-131-141-282300-
/O.NEW.KILN.SV.W.0178.160828T2223Z-160828T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROSS COUNTY IN SOUTHWESTERN OHIO...
  NORTHWESTERN PIKE COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
  SOUTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 700 PM EDT.

* AT 623 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CYNTHIANA...
  MOVING SOUTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...BAINBRIDGE...KINCAID SPRINGS...CYNTHIANA...PIKE LAKE...
  SINKING SPRING...RAINSBORO...LOCUST GROVE...POPLAR GROVE...SERPENT
  MOUND AND SMOKY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3907 8355 3925 8341 3919 8312 3901 8324
      3901 8327 3897 8327 3894 8329
TIME...MOT...LOC 2223Z 293DEG 5KT 3910 8337 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
760 
WWUS51 KILN 282238
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT SUN AUG 28 2016

OHC001-071-131-141-282300-
/O.CON.KILN.SV.W.0178.000000T0000Z-160828T2300Z/
ROSS OH-PIKE OH-ADAMS OH-HIGHLAND OH-
638 PM EDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN ROSS...NORTHWESTERN PIKE...NORTHEASTERN ADAMS AND
SOUTHEASTERN HIGHLAND COUNTIES...

AT 638 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CYNTHIANA...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARSHALL...BAINBRIDGE...KINCAID SPRINGS...CYNTHIANA...PIKE LAKE...
SINKING SPRING...RAINSBORO...LOCUST GROVE...POPLAR GROVE...
SERPENT MOUND AND SMOKY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3906 8354 3925 8341 3919 8312 3901 8324
      3901 8327 3897 8327 3894 8329
TIME...MOT...LOC 2238Z 270DEG 3KT 3912 8337 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:51 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Aug 28, 3:51 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016

.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.

Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.

High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.

In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.

After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.

Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.

Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.

High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
     088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDR
Hazardous weather outlook, Aug 28, 4:40 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT SUN AUG 28 2016

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-292045-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
440 PM EDT SUN AUG 28 2016

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND
EARLY EVENING...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY
AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY
DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO
PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-292045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
440 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON.
IN ADDITION...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE LATE
AFTERNOON AND EARLY EVENING...WITH SOME ISOLATED STORMS HAVING
THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 28, 5:46 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT SUN AUG 28 2016

KYZ095-282215-
GRANT KY-
546 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT COUNTY UNTIL 615
PM EDT...

AT 546 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRITTENDEN...MOVING NORTH AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...WILLIAMSTOWN LAKE...
ELLISTON...MUNK...NORTHCUTT...SHERMAN...
TWIN BRIDGES AND STEWARTSVILLE.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 156 AND 166.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3862 8471 3877 8476 3878 8465 3879 8466
      3879 8456 3878 8456 3866 8452
TIME...MOT...LOC 2146Z 167DEG 5KT 3875 8465
Special weather statement, Aug 28, 5:58 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT SUN AUG 28 2016

KYZ092-093-095-096-282230-
CAMPBELL KY-PENDLETON KY-GRANT KY-KENTON KY-
558 PM EDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
CAMPBELL...NORTHWESTERN PENDLETON...NORTHEASTERN GRANT AND SOUTHERN
KENTON COUNTIES UNTIL 630 PM EDT...

AT 557 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUTLER TO NEAR CRITTENDEN. THESE STORMS WERE NEARLY
STATIONARY.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BUTLER...BRACHT...MORNING VIEW...GARDNERSVILLE AND FISKBURG.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3885 8436 3882 8459 3872 8454 3878 8431
TIME...MOT...LOC 2157Z 147DEG 4KT 3879 8434 3874 8455
Special weather statement, Aug 28, 6:08 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT SUN AUG 28 2016

OHZ043-051-282245-
MIAMI OH-SHELBY OH-
608 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI AND
SOUTHWESTERN SHELBY COUNTIES UNTIL 645 PM EDT...

AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWPORT...
MOVING SOUTH AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PIQUA...COVINGTON...RUSSIA...LOCKINGTON...HOUSTON...
POLO AND NEWBERN.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 81 AND 87.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4025 8442 4033 8430 4016 8414 4008 8439
TIME...MOT...LOC 2208Z 338DEG 20KT 4025 8435
Special weather statement, Aug 28, 6:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT SUN AUG 28 2016

OHZ061-062-071-282245-
GREENE OH-WARREN OH-MONTGOMERY OH-
611 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...
NORTHEASTERN WARREN AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 645 PM
EDT...

AT 610 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BELLBROOK...MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...BEAVERCREEK...MIAMISBURG...SPRINGBORO...
FRANKLIN...BELLBROOK...MORAINE...OAKWOOD...WEST CARROLLTON...
WAYNESVILLE...RIVERSIDE...HARVEYSBURG...SPRING VALLEY...CORWIN...
CENTERVILLE...ROXANNA...LYTLE...
CAESAR CREEK STATE PARK AND STATE ROUTE 48 AT STATE ROUTE 73.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 39 AND 51.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3950 8400 3948 8424 3970 8433 3977 8402
TIME...MOT...LOC 2210Z 319DEG 7KT 3960 8416
Special weather statement, Aug 28, 6:14 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT SUN AUG 28 2016

OHZ080-082-282245-
PIKE OH-HIGHLAND OH-
614 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PIKE AND EAST
CENTRAL HIGHLAND COUNTIES UNTIL 645 PM EDT...

AT 613 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
CYNTHIANA...MOVING NORTH AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CYNTHIANA.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3911 8342 3919 8340 3920 8330 3920 8327
      3919 8326 3909 8333
TIME...MOT...LOC 2213Z 193DEG 10KT 3916 8334
Special weather statement, Aug 28, 6:19 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT SUN AUG 28 2016

OHZ073-282245-
ROSS OH-
619 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS COUNTY UNTIL
645 PM EDT...

AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST
OF CHILLICOTHE...MOVING WEST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LONDONDERRY AND MOORESVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3922 8276 3922 8289 3934 8287 3933 8275
TIME...MOT...LOC 2218Z 102DEG 12KT 3927 8276

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 3:34 AM EDTHeat AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 2 more16 hr
Aug 28, 5:28 PM EDTSpecial Weather StatementILNAdams32 min
Aug 28, 5:31 PM EDTSevere Thunderstorm WarningILNAdams29 min
Aug 28, 5:37 PM EDTAreal Flood AdvisoryILNAdams2 hr
Aug 28, 6:08 PM EDTFlash Flood WarningILNAdams3 hr
Aug 28, 6:08 PM EDTSpecial Weather StatementILNShelby37 min
Aug 28, 6:11 PM EDTSpecial Weather StatementILNMontgomery34 min
Aug 28, 6:14 PM EDTSpecial Weather StatementILNHighland31 min
Aug 28, 6:19 PM EDTSpecial Weather StatementILNRoss26 min
Aug 28, 6:26 PM EDTAreal Flood AdvisoryILNHighland, Pike, Ross3 hr
Aug 28, 6:27 PM EDTSpecial Weather StatementILNFranklin33 min
Aug 28, 6:37 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont2 hr
Aug 28, 6:44 PM EDTSpecial Weather StatementILNHamilton31 min
Aug 28, 6:53 PM EDTSpecial Weather StatementILNWarren37 min
Aug 28, 6:54 PM EDTSpecial Weather StatementILNDarke36 min
Aug 28, 6:59 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Aug 28, 7:03 PM EDTFlash Flood WarningILNFairfield, Franklin2 hr
Aug 28, 7:04 PM EDTSpecial Weather StatementILNAuglaize26 min
Aug 28, 7:08 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Aug 28, 7:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan24 min
Aug 28, 7:27 PM EDTFlash Flood Warning EmergencyILNHamilton3 hr
Aug 28, 7:46 PM EDTSpecial Weather StatementILNWarren29 min
Aug 28, 7:48 PM EDTAreal Flood AdvisoryILNClermont, Hamilton2 hr
Aug 28, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Aug 28, 7:52 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Aug 28, 7:58 PM EDTFlash Flood WarningILNClermont, Hamilton, Warren3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.